# SDR DALA2019030601486

- Difficulty date: March 6, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 71,925 hours, 53,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD OVERWAY EMER "EXIT INTERIOR LIGHTS LT & RT DO NOT ILLUM. R/R BATTERIES IN PACK FOR SAME. REF AMM 33-53. OPS CK GOOD. (LP5826648)
